# SDR P2EA00456

- Difficulty date: November 9, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE PASSENGER CABIN AT BS 807 RBL 18 WL 203 WITH CRACKED CHANNEL, LENGTH .500 INCH, WIDTH .005 INCH.  REPLACED THE PASSENGER CABIN CHANNEL AT BS 867 RBL 18 WL 203 IAW BOEING SRM 51-10-1 PAGE 8 AND 51-30-2.  REF P2EA00344.  (M)
